AgEcon Search

AgEcon Search >
       Review of Marketing and Agricultural Economics (preceeding title: Monthly Marketing Review) >
          Volume 55, Number 01, April 1987 >

Please use this identifier to cite or link to this item:

Title: Sufficient Conditions for Dominance of Simply Related Prospects
Authors: Drynan, Ross G.
Issue Date: 1987-04
Abstract: Sufficient conditions for dominance of simply related prospects are developed for newly defined classes of limited-variation-in-risk-parameter utility functions. Necessary and sufficient conditions are given for classes of contant-risk-parameter utility functions. The latter include classes of quadratic, power and exponential utility functions. The conditions can be incorporated into easily implemented procedures for locating efficient prospects.
Institution/Association: Review of Marketing and Agricultural Economics>Volume 55, Number 01, April 1987
Total Pages: 12
Language: English
From Page: 25
To Page: 36
Collections:Volume 55, Number 01, April 1987

Files in This Item:

File SizeFormat
Recommend this item

All items in AgEcon Search are protected by copyright.



Brought to you by the University of Minnesota Department of Applied Economics and the University of Minnesota Libraries with cooperation from the Agricultural and Applied Economics Association.

All papers are in Acrobat (.pdf) format. Get Adobe Reader

Contact Us

Powered by: